# SDR YENA2020032080247

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 54,167 hours, 19,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 66, ABQ-JFK. INFLIGHT CREW REPORTS THAT INFLIGHT WITH GEAR AND FLAPS UP AND ABOVE 10000, THE EMER EXIT LT ARE ILLUMINATED ; PERFORMED FULL CIDS RESET AND EMER LIGHT TEST.NO FAULTS PRESENT AT THE MOMENT.A/C OK FOR CONT SVC. REF AMM 33-51-00-710
